# SDR C1HA200197011

- Difficulty date: November 24, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EXTERIOR SLIDE LIGHT INOP.  REMOVED AND REPLACED BATTERY PWR SUPPLY PER MM 33-50-51.  OPS CHECK GOOD.
